# SDR IPXA2018080132251

- Difficulty date: July 12, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: APB73512
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER AUX TANK BULKHEAD SUPPORT TEE FITTING IS CRACKED AT STA 1156 AND X=46. REMOVED, FABRICATED AND REPLACED CENTER AUX TANK BULKHEAD SUPPORT TEE FITTING AT STA 1156 AND X=46 IAW DWG APB7351 AND SRM 51-33-01. (MINOR)
